# SDR CALA2015121800999

- Difficulty date: December 5, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 56,817 hours, 19,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 146848
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT DOORWAY LINING, EMER EXIT SIGN WILL NOT ILLUMINATE.  R & R M1675 BATTERY PACK PN D717-01-100, SN 9 6096 WITH SERVICEABLE M1675 BATTERY PACK PN D717-01-100, SN 146848 IAW AMM 33-51-06.  SYS OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
